Marking games and the oriented game chromatic number of partial k-trees

Kierstead, H. and Tuza, Zsolt (2003) Marking games and the oriented game chromatic number of partial k-trees. GRAPHS AND COMBINATORICS, 19 (1). pp. 121-129.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3149

Update Item Update Item